journal6 ›› 2006, Vol. 27 ›› Issue (2): 16-18.

• Mathematics • Previous Articles     Next Articles

Uniform Boundedness of Solutions of Impulsive Differential Equations with Variable Times


  1. (College of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2006-03-25 Published:2012-09-16

Abstract: The authors investigate global properties and uniform boundedness of impulsive differential equations with variable times using comparison principle.Some sufficient conditions are established,which extend some known results about impulsive differential equations with fixed times.

Key words: impulsive differential equations, comparison principle, uniform boundedness

WeChat e-book chaoxing Mobile QQ